# SDR VNAA2019052899906

- Difficulty date: May 28, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 35,026 hours, 33,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SERVICE BULLETIN FOUND 2EA ANGLES CRACKED AT FS260.00 - FS280.00 LBL9 AND RBL9.  REMOVED AND REPLACED CRACKED ANGLES AT FS260-280 LBL9 AND RBL9 WITH NEW ANGLES PART #'S CC670-33199-35 AND CC370-33199-45 IAW SRM 51-40-11-001-001-A01, AND SRM 51-42-06-001-001-A01.
